I have been on Test Cyp for about a 8-9 months now and taking 1/4 - 1/2 a cc 2 times a week. I started taking Exemastane about 2 months ago when I felt my nips getting a little sensitive. I took .25mg once a day for about a week to knock back the estrogen levels. The sensitivity went away immediately! I have gotten headaches and dizziness after taking exemastane after a few days. I checked my blood pressure and its 131/79 - 139/80 sometimes I can get it to 128/76 when resting for little bit. What am I doing wrong here? Do I need to do more cardio or take a different supplement? I read on google it could be something to do with water retention?
- 29 yrs old
- about 200 lbs
- BMI estimated at 15-18%
- Work out heavy weights 4-5 days a week
- Try to do 20mins cardio at end of my weight training at least 2 times a week.
- I drink alcohol about 2-3 times a month, just few drinks but not hammered.
- Diet is pretty healthy! Raw eggs, low sodium turkey bacon, Fish, chicken, beef, veggies, wheat pasta etc.. I stay away from all sugars and processed carbs possible except maybe Chick-fil-A sandwhich on weekends.. lol
- I drink lots of water/unsweetened green tea.
Thanks for any help someone can provide.